# SDR AUS20010870

- Difficulty date: August 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2761 · Drag Control Actuator
- Part: Attach Fitting
- Part number: 65448517
- Condition: Sheared
- Location: Spoiler Actuator
- Part time: 42,109 cycles
- Component: Drag Control Ac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 GROUND SPOILER OUTBOARD ACTUATOR LUGS SHEARED.
